Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. Bianconi - M. Focardi - E. Mascolo

Existence of minimizers for a class of quasiconvex functionals with non standard growth

created on 17 Dec 2001
modified on 12 Dec 2003

[BibTeX]

Published Paper

Inserted: 17 dec 2001
Last Updated: 12 dec 2003

Journal: Ann. Matematica Pura e Applicata
Volume: 4
Number: 180
Pages: 493-510
Year: 2002

Credits | Cookie policy | HTML 5 | CSS 2.1